# SDR QXEA0001156

- Difficulty date: April 12, 2000
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- TYPE D CRACK ON NR 3 WINDOW POST LT AFT VERTICAL FLANGE AT D5 ATTACHMENT HOLE.  REPAIRED IAW HORIZON AIR EO 4-53-56.
